MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ro marker was pushed.The target lesion was located in the biliary.A accustick ii w/o guidewire was selected for use.During the procedure, the dilator was inserted into the patient, but could not see the angiomark.The device was removed from the patient and found that the angiomark was pushed.The procedure was completed with another of the same device.No complications were reported and the patient was fine.
 
Event or Problem Description
It was reported that the ro marker was pushed.The target lesion was located in the biliary.A accustick ii w/o guidiwire was selected for use.During the procedure, the dilator was inserted into the patient, but could not see the angiomark.The device was removed from the patient and found that the angiomark was pushed.The procedure was completed with another of the same device.No complications were reported, and the patient was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the accustick device was returned with the dilator and the canula stuck inside the device.It was observed that the ro marker was out of its location due it was separated from the accustick device.Additionally, the accustick device was kinked and had the distal tip was damage.No more damages were observed.The device was inspected under microscope, and it was observed that the distal tip was damage, this damage is located next to the ro marker position.It's important to mention that evidence of correct ro marker colocation was observed at device distal end section.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17745337
Report Number2124215-2023-49202
Device Sequence Number5281841
Product Code KGZ
UDI-Device Identifier08714729157625
UDI-Public08714729157625
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0030874095
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale